# SDR CALA2015110200891

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 53,345 hours, 18,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STATION 540, BETWEEN STRINGER 22R - 23R HAS A CRACK AROUND A FASTENER, ABOUT 3/4" LONG THROUGH HOLES.  INSTALLED REPAIR IAW EA 5310-05-878 OP 005 & INSTALLED PREVENTATIVE, OD AT LT SID IAW EA 5310-05878 OP 002.
